# SDR FDEA201402200379

- Difficulty date: February 20, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 38,879 hours, 19,932 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Rib
- Part number: A57141280201
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG RIB 5 FWD LUG HAS CORROSION IN THE BORE, FWD FACE & AFT FACE.  REPAIRED IAW EA 6-5710-T0306255 P-1.
